MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/dr.2026.10240

Медицинская библиотека · Dermatology reports · 2026

Appearance of alopecia areata during treatment with tildrakizumab for severe palmoplantar psoriasis.

Bertolla Davide, Conti Andrea

СтатьяПеревод в очереди

Аннотация

We report the case of a 50-year-old woman with severe palmoplantar psoriasis who developed alopecia areata (AA) 2 months after initiating treatment with tildrakizumab (100 mg subcutaneously). The patient had no personal or familial history of autoimmune disorders, and the diagnosis of AA was confirmed by clinical and trichoscopic evaluation. Tildrakizumab was discontinued, and the patient was treated with topical corticosteroids and low-dose oral methylprednisolone, achieving complete hair regrowth within 6 months. Psoriasis subsequently recurred, and treatment was successfully switched to bimekizumab, with sustained remission and no adverse events. To the best of our knowledge, published reports of new-onset alopecia areata during tildrakizumab therapy for psoriasis are lacking. The temporal correlation, lack of confounding risk factors, and resolution upon drug withdrawal suggest a causal relationship. This case expands the spectrum of paradoxical reactions (PRs) to biologic therapies and highlights the need for vigilance regarding autoimmune manifestations during interleukin (IL)-23 inhibition.

Для цитирования: Bertolla Davide, Conti Andrea. Appearance of alopecia areata during treatment with tildrakizumab for severe palmoplantar psoriasis.. Dermatology reports. 2026. DOI: 10.4081/dr.2026.10240.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.